# SDR 2021F00264

- Difficulty date: October 9, 2021
- Submitted: October 10, 2021
- Operation: General aviation
- Aircraft: N795AN
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 624EN338R
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR FAILS EPAS AMBER LIGHT TEST PER W/C STEPS 2.B.(1) EPAS BATTERY TEST (N) AMBER SQUIB CONTINUITY LIGHT DOES NOT COME ON. REMOVED AND REPLACED DOOR OPEN SWITCH AT R1 IAW AMM 52-11-28-000-802
